I remember seeing all the ads on TV about people dying from the patchs. My doc said they were cutting them in half and the med leaked out faster and they died. I remember seeing a recall also. I have been on them now for about 2 months they are a clear small plastic patch with no Guaze like on a lidoderm patch.
Well with summer now here they have a hard time staying on. I can keep them on with waterproff adhedsive tape ( nothing to absorbe the medication). Well in the Appalachins in MD even that is now difficult. I read on past posts about getting them wet then they don't work. Trying something new tonight on the adheedsion part and I will see.
HELP!!!!! How do you know if your are experiencing just the patch worn out early or withdrawl? I have debilitating sciatica on both sides, my feet began to burn then my calfs becan to hurt like before the patchs. I have been through Vicodin, Percocet, Morphine and a very high dosage of oxcodone ( NOT OXTCOTIN). IN all cases the pain was all over, sweats, chills, shaking, nausea. but not this time, just really bad "normal pain". Once I realized that patch was not attached I put on a new one ( with docs permission) and ina few hours I was sane again.
I am not very versed in these, Do you go through withdrawl with these since they evidently apply the med slowly? One thing is for certain the last 6 hours of that 72 I am going though my max on the breaktrough meds for sure.
Any help would be welcome.
3 herniated disks S1 up and the 3 above that flat as road kill. Med docs say "no reasom for your pain see head doc, head doc says it is nerve pain see Med doc, over 4 years now, but getting close to being able to work at least part time